Pharmasave Grand Forks
330 Central Avenue
PO Box 998
Select your store for local pricing and availability.
Then, choose your delivery* method at checkout.
*While not all locations offer shipping/delivery, in-store pickup is always an option.
You have no items in your shopping cart.
Diphenhydramine hydrochloride 2%, zinc acetate 0.1%
Contains an antihistamine
Fast medicated relief of itch & pain*
*Associated with bug bites and minor skin irritations
Easy to apply!
AVAILABLEInventory may vary
If you have a prescription for this item, speak with your pharmacist before ordering.